Doctor insights on:
Do Antibiotics Delay Periods
They shouldn't: Antibiotics should not interact with your period one way or the other. One concern with mixing antibiotics and birth control pills is that the antibiotics can change one's gut flora (bacteria) enough to effect the way the pill is absorbed and that can affect the period. The short answer is still, no. If your period remains delayed it would be worth a visit to the doctor ...Read more
Hormonal effects: Plan b is used for unprotected sex with contraceptive failure. It works using female hormones. Plan b can prevent the ovary from releasing an egg, thicken cervical mucus which makes it harder for the sperm to reach the egg and thins the lining of the uterus to prevent implantation. ...Read more
Antibiotics don't: Antibiotics should not be expected to have an effect on the timing of your period, except for the known issue with absorption of oral contraceptives. If you are on 'the pill', you should not take (certain) antibiotics near the time of taking your birth control pill. I recommend at least three hours separation. ...Read more
No: Antibiotics such as Amoxicillin do not delay a woman's menstrual period, but they can interfere with absorption of birth control pill hormones. If a woman has concerns regarding Amoxicillin or other antibiotics she is taking, she should talk with the prescribing doctor. A woman with a delayed period can check for pregnancy with an over-the-counter urine pregnancy test, which is quite accurate. ...Read moreSee 1 more doctor answer
Absolutely.: If your periods are too painful and normal pain medicaitons do not help, see a GYN for a consultation and maybe an US to determine whether or not you have masses/fibroids, endometriosis, or adenomyosis. You may benefit from hormonal control using contraceptives like the pill/patch/ring/IUD/implant. Used continuously they can lighten or even stop your periods, thereby decreasing pain. ...Read moreSee 1 more doctor answer
Generally, your.....: Anemia would have to be significant before you experience an impact on your periods. Indeed, anemias emerge commonly among women because they have a monthly blood loss that goes uncompensated by new rbc synthesis. Sometimes these anemias can be quite significant, suggesting that menses can proceed unabated, even in the context of significant anemia. If you are worried about this, consult your dr. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- How much do the periods get delayed by taking an emergency contraception?
- Delayed periods acidity in stomach
- Normal delay in periods
- Ask a doctor a question free online
- Delay in periods before marriage
- Periods delay reasons
- Does the pill delay periods?
- Does fasting delay periods?
- Talk to a infectious disease specialist online